Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

On depo shot. Bleeding with cramping. Had done a cone biopsy in the recent past. Are these related?

hi, im on the Depo shot for a month an couple of weeks now.... ive been bleeding for two week straight with cramping its been heavy an light for the past two weeks also i passed some type of tissue from my vagina not a blood clot but tissue and now my bleeding has turned to a pinkish orange color. Side note i had a Cone Biospy done in January of this year could it have something to do with this
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
depo can cause menstrual irregularities and inter menstrual bleeding, pinkish discharge etc are some of them,
as cone biopsy might have removed the abnormal cells and by this time the wound might have healed by all means that may not be causing this problem,
the side effects of depo will subside soon usually, if the symptoms persist or becomes severe better to consult your doctor once to rule out other causes and to take treatment like antifibrinolytics to stop the bleeding.
take care.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor